# SDR QXEA2011102101092

- Difficulty date: October 10, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,296 hours, 26,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION ON LT WING FUEL TANK ACCESS PANEL 524BT.  REMOVED CORROSION IAW RD 8/4/57/442. DETERMINED TO BE CRACK FREE. MIN REMAINING THICKNESS IS 0.121" WITHIN LIMITS. ALODINED PRIMED AND PAINTED AREA.
